Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 202, NWS Tulsa, OK

July 21, 2018Adair County, Delaware County, Mayes County, Oklahoma; Benton County, Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 21, 2018, 2:39 AM CDT for Adair County, Delaware County, Mayes County, Oklahoma; Benton County, Madison County, Washington County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2018, 2:39 AM CDT (07:39 UTC)
Expired
Jul 21, 2018, 3:25 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Delaware County, OK, Mayes County, OK

The radar

The Western Arkansas radar (KSRX), 86 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 2:33 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
2856 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

158 
WUUS54 KTSA 210739
SVRTSA
ARC007-087-143-OKC001-041-097-210845-
/O.NEW.KTSA.SV.W.0202.180721T0739Z-180721T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
239 AM CDT SAT JUL 21 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Benton County in northwestern Arkansas...
  Southern Madison County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Southern Delaware County in northeastern Oklahoma...
  East central Mayes County in northeastern Oklahoma...
  Northern Adair County in northeastern Oklahoma...

* Until 345 AM CDT.

* At 239 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles north of Leach to 3 miles northwest of
  Tontitown, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Siloam Springs...                 Huntsville...
  Lowell...                         Farmington...
  Prairie Grove...                  Gentry...
  Elkins...                         Tontitown...
  Bethel Heights...                 West Fork...
  Lincoln...                        Cave Springs...
  Decatur...                        Westville...
  Greenland...                      West Siloam Springs...

This includes Interstate 49 between mile markers 48 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3587 9443 3610 9480 3616 9480 3616 9489
      3634 9518 3642 9410 3585 9352 3580 9352
TIME...MOT...LOC 0739Z 308DEG 39KT 3627 9489 3622 9426 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
173 
WWUS54 KTSA 210753
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
253 AM CDT SAT JUL 21 2018

OKC097-210803-
/O.CAN.KTSA.SV.W.0202.000000T0000Z-180721T0845Z/
Mayes OK-
253 AM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MAYES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

LAT...LON 3587 9443 3612 9470 3623 9477 3637 9474
      3639 9455 3638 9415 3585 9352 3580 9352
TIME...MOT...LOC 0753Z 308DEG 39KT 3619 9476 3614 9413 

$$

ARC007-087-143-OKC001-041-210845-
/O.CON.KTSA.SV.W.0202.000000T0000Z-180721T0845Z/
Benton AR-Madison AR-Washington AR-Delaware OK-Adair OK-
253 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHERN BENTON...SOUTHERN MADISON...WASHINGTON...SOUTHEASTERN
DELAWARE AND NORTHEASTERN ADAIR COUNTIES...

At 253 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Kansas to 3 miles south of
Springdale, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Lowell...
Farmington...                     Prairie Grove...
Gentry...                         Elkins...
Tontitown...                      Bethel Heights...
West Fork...                      Lincoln...
Cave Springs...                   Decatur...
Westville...                      Greenland...
West Siloam Springs...            Colcord...

This includes Interstate 49 between mile markers 48 and 87.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3587 9443 3612 9470 3623 9477 3637 9474
      3639 9455 3638 9415 3585 9352 3580 9352
TIME...MOT...LOC 0753Z 308DEG 39KT 3619 9476 3614 9413 

HAIL...0.88IN
WIND...60MPH
 
$$
330 
WWUS54 KTSA 210808
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
308 AM CDT SAT JUL 21 2018

OKC001-041-210817-
/O.CAN.KTSA.SV.W.0202.000000T0000Z-180721T0845Z/
Delaware OK-Adair OK-
308 AM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
NORTHEASTERN ADAIR COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

LAT...LON 3580 9352 3587 9443 3596 9453 3606 9455
      3616 9451 3624 9424 3626 9410 3585 9352
TIME...MOT...LOC 0807Z 313DEG 44KT 3595 9446 3592 9412 3602 9395 

$$

ARC007-087-143-210845-
/O.CON.KTSA.SV.W.0202.000000T0000Z-180721T0845Z/
Benton AR-Madison AR-Washington AR-
308 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHWESTERN BENTON...SOUTHERN MADISON AND WASHINGTON COUNTIES...

At 307 AM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Lincoln to 3 miles east of West Fork
to near Wesley, moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Springdale...
Lowell...                         Farmington...
Prairie Grove...                  Elkins...
Tontitown...                      Bethel Heights...
West Fork...                      Lincoln...
Greenland...                      St. Paul...
Wesley...                         Saint Paul...
Cincinnati...                     Boston...
Brentwood...                      Drake Field Airport...
Pettigrew...                      Japton...

This includes Interstate 49 between mile markers 48 and 77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3580 9352 3587 9443 3596 9453 3606 9455
      3616 9451 3624 9424 3626 9410 3585 9352
TIME...MOT...LOC 0807Z 313DEG 44KT 3595 9446 3592 9412 3602 9395 

HAIL...<.75IN
WIND...60MPH
 
$$
310 
WWUS54 KTSA 210825
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
325 AM CDT SAT JUL 21 2018

ARC007-087-143-210835-
/O.CAN.KTSA.SV.W.0202.000000T0000Z-180721T0845Z/
Benton AR-Madison AR-Washington AR-
325 AM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BENTON...SOUTHERN
MADISON AND WASHINGTON COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

LAT...LON 3580 9352 3587 9443 3596 9453 3606 9455
      3616 9451 3624 9424 3626 9410 3585 9352
TIME...MOT...LOC 0823Z 308DEG 39KT 3584 9429 3581 9395 3591 9378 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:38 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 20, 11:38 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
1138 PM CDT Fri Jul 20 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Isolated to scattered thunderstorms have the potential to impact
the TAF sites across northeast Oklahoma and western Arkansas overnight.
Otherwise, VFR conditions are expected.

&&

.PREV DISCUSSION... /Issued 837 PM CDT Fri Jul 20 2018/

..UPDATE...

DISCUSSION...
Cold front becoming well defined in surface obs and on radar across
northern Oklahoma and extends from near Buffalo to south of
Stillwater to Sallisaw. Convection continues to struggle across
southeast KS in the vicinity of shortwave and wind max located over
MO. Second area of storms has developed across the High Plains
and now extends as far east as northwest OK. Regional soundings at
00Z continue to show a strong cap represented by a warm, well-
mixed layer from 700-500 mb. Axis of large MUCAPE exists north of
frontal boundary and also is aligned near the gradient of stronger
mid-level flow. Isentropic lift over frontal boundary and cooling
aloft associated with MO shortwave may be enough to erode cap and
allow scattered storms to develop later this evening into early
Saturday from southern KS across northeast OK and northwest AR.
Will maintain current POPs with best chances northeast of a Tulsa
to Mountainburg line.

After a brutally hot day across Green Country, heat index values
are AOB 105F so will allow the excessive heat warning and heat
advisory expire at 9 pm. An update for this will be out shortly,
otherwise current forecast overnight looks good.

PREV DISCUSSION... /Issued 622 PM CDT Fri Jul 20 2018/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions are forecast for all area TAF sites through
the valid period. Have used VCTS at the northeast Oklahoma and
northwest Arkansas sites for the potential of isolated to scattered
thunderstorms late this evening into the overnight hours.

PREV DISCUSSION... /Issued 320 PM CDT Fri Jul 20 2018/

DISCUSSION...

The heat and convective potential over the next 24 hours will be
the main concerns for this forecast. Rain/thunder chances with a
front late next week are another item of mention.

The intense heat is on. Low level thermal ridging in advance of a
back door cool front has sent temps soaring across the region.
This boundary is expected to make a southward push tonight and
Saturday across the region. Areas down near the Red River will
remain in the very hot and deeply mixed air and will once again
soar will into triple digit territory. A heat warning will be
issued for the far SE OK counties. Heat advisory criteria will
likely be met in the lower Ark river valley and across portions of
SE OK to the north of the warning area as well. We should be done
with heat headlines for awhile after Saturday.

Radar data detects scattered high based showers and isolated
thunderstorms across SW MO and S KS. The midday SGF sounding still
showed a pretty stout cap, suggesting it may be difficult to get
significant surface based development. The CAM guidance has been
all over the place thru the day. The general idea is that high
based showers and storms will remain possible across NE OK and NW
AR thru tonight on the periphery of the ridge and mid level warm
pool. Will make a final adjustment to the PoPs before leaving for
the day to incorporate the latest trends. Damaging winds would be
the main threat with any sustained storms.

A sustained period of northerly flow aloft, between a developing
trough over the southeast CONUS and the hot ridge over the
southern Rockies, will not favor intense heat and instead will
yield temps that will be closer to average. Humidity should be
less as well with a prevailing northeast wind.

Toward the end of the week, the ECMWF brings a front down into the
region and could be the focus for showers and storms. The GFS is
quite a bit different during this time frame, so will keep PoPs
low for now.

Lacy

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon to 8 PM CDT Saturday for OKZ072>076.

     Excessive Heat Warning from noon to 8 PM CDT Saturday for OKZ049-
     053.

AR...Heat Advisory from noon to 8 PM CDT Saturday for ARZ019-020-029.

&&

AVIATION.....10
Hazardous weather outlook, Jul 21, 1:50 AM CDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
150 AM CDT Sat Jul 21 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
150 AM CDT Sat Jul 21 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Overnight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Far northeast Oklahoma and far northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION... Strong to severe storms, along with one or two capable
of producing significant severe hail to baseball size will remain
possible during the overnight hours across far northeast Oklahoma
and northwest Arkansas. The severe threat will begin to lessen in
the pre dawn hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and Sunday...Dangerous Heat Potential.
MONDAY through Wednesday...No Hazards.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A weak cold front will move south through eastern Oklahoma over
the weekend gradually bringing an end to the prolonged excessive
heat. Heat index values, however, will remain dangerously high
across the lower Arkansas River Valley and far southeast Oklahoma
Saturday and Sunday before drier and cooler air finally takes over.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 21, 1:43 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
143 AM CDT SAT JUL 21 2018

ARZ010-011-210715-
Madison AR-Washington AR-
143 AM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 215 AM CDT...

At 143 AM CDT, a strong thunderstorm was located 3 miles west of
Elkins, moving southeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Fayetteville...                   Elkins...
West Fork...                      Greenland...
Winslow...                        Brentwood...
Drake Field Airport...            Goshen...
Wyola...                          Tuttle...
Sulphur City...                   Delaney...
Arnett...                         Hicks...
Crosses...                        Patrick...
Durham...

This includes Interstate 49 between mile markers 59 and 60.

LAT...LON 3576 9408 3577 9412 3604 9420 3612 9400
      3585 9378
TIME...MOT...LOC 0643Z 335DEG 26KT 3602 9407
Special weather statement, Jul 21, 1:52 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
152 AM CDT SAT JUL 21 2018

OKZ062-210730-
Mayes OK-
152 AM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAYES COUNTY UNTIL 230 AM
CDT...

At 152 AM CDT, a strong thunderstorm was located over Pryor Creek,
moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Pryor...                          Pryor Creek...
Chouteau...                       Locust Grove...
Salina...                         Sportsmen Acres Community...
Murphy...                         Snowdale State Park...

LAT...LON 3629 9505 3607 9520 3607 9521 3627 9544
      3634 9544 3639 9541
TIME...MOT...LOC 0652Z 295DEG 27KT 3628 9532
Local storm report, Jul 21, 1:58 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     HAIL             GRAVETTE                36.42N 94.45W
07/21/2018  E1.00 INCH       BENTON             AR   BROADCAST MEDIA

&&

BLH
Local storm report, Jul 21, 2:09 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     HAIL             3 E BENTONVILLE         36.37N 94.15W
07/21/2018  E1.25 INCH       BENTON             AR   PUBLIC

            HAIL UP TO HALF DOLLAR SIZE REPORTED IN LITTLE FLOCK.

&&

BLH
Local storm report, Jul 21, 2:19 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
219 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     HAIL             2 SE DURHAM             35.93N 93.96W
07/21/2018  E2.00 INCH       WASHINGTON         AR   PUBLIC

            SEVERE HAIL REPORTED AT THOMPSONS CUT

&&

BLH
Local storm report, Jul 21, 2:38 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
238 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND DMG     URBANETTE               36.42N 93.53W
07/21/2018                   CARROLL            AR   BROADCAST MEDIA

            TREES AND POWER LINES DOWN IN URBANETTE

0148 AM     HAIL             GRAVETTE                36.42N 94.45W
07/21/2018  E1.25 INCH       BENTON             AR   BROADCAST MEDIA

&&

BLH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 11:33 PM CDTSpecial Weather StatementTSAOttawa27 min
Jul 20, 11:48 PM CDTSevere Thunderstorm WarningTSACraig42 min
Jul 20, 11:49 PM CDTSevere Thunderstorm WarningTSAOttawa41 min
Jul 21, 1:37 AM CDTSpecial Weather StatementTSADelaware38 min
Jul 21, 1:52 AM CDTSpecial Weather StatementTSAMayes38 min
Jul 21, 2:04 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes27 min
Jul 21, 2:09 AM CDTSevere Thunderstorm WarningTSADelaware51 min
Jul 20, 11:43 PM CDTSevere Thunderstorm WarningTSABenton, Carroll47 min
Jul 21, 12:01 AM CDTSpecial Weather StatementTSACarroll29 min
Jul 21, 12:05 AM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington40 min
Jul 21, 12:24 AM CDTSpecial Weather StatementTSACarroll21 min
Jul 21, 12:33 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington42 min
Jul 21, 12:35 AM CDTSpecial Weather StatementTSABenton25 min
Jul 21, 12:59 AM CDTSpecial Weather StatementTSAMadison31 min
Jul 21, 1:11 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison49 min
Jul 21, 1:30 AM CDTSevere Thunderstorm WarningTSABenton45 min
Jul 21, 1:40 AM CDTSpecial Weather StatementTSAMadison35 min
Jul 21, 1:43 AM CDTSpecial Weather StatementTSAWashington32 min
Jul 21, 1:50 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison, Washington40 min
Jul 21, 3:17 AM CDTSpecial Weather StatementTSACrawford, Franklin28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.